Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On warffrain after blood clot surgery. Having metoprolol er succinate will cause any side effects?

hi iam taking a med called metoprolol er succinate 25mgs a day i was just wondering if will cause me sideaffics such as dizzness or bad headaches because i am just geting over tiese promblems because i was on a betablocker med last year that caused these promblems and i dont wont this to happen again iam on warffarin wright now because i had blood clot surg. last year in june and i dont wont any set backs
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Metoprolol is also a beta blocker, but a cardiac selective one,which means less systemic side-effects. The symptoms you complain about might be caused by Metoprolol but should settle with time. Please be advised that one should not stop the use abruptly, so speak to your doctor before trying to discontinue usage.
Answered: Fri, 15 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor